# SDR O2G2002F00000

- Difficulty date: July 16, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N1DG
- Make and model: Cndair CL604
- Aircraft serial: 5516
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Part number: 70608
- Condition: Failed
- Location: Pitch Trim
- Part time: 71 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAILURE BY AUTOPILOT PITCH TRIM.  SHORTLY AFTER THE STABILIZER CHANNEL NR1 TRIM FAILED RESULTING IN A LOSS OF ALL PITCH TRIM.  REMOVED AND REPLACED HSTCU BOX, SYSTEM OPS CHECKED GOOD.
